tly since I'v e begun taking prescription Luvox 150mg at bedtime for my fibromyalgia, and other chronic pain conditions (none of which have cures). I try to keep something in my stomach and sometimes it helps but the nausea comes back relentlessly. I've told my dr. about this side-effect and he said to hang in there as alot of times the initial side-effects will go away after you get used to the medicine. I believe this as I've been and currently take several different meds for my health conditions and depression for many, many years now. I begun the Luvox at a smaller dosage in Dec. '09 and had the exact same nausea problem and it did eventually after over 1 and 1/2 months get better but since then my dosage has needed increasing as my dr. says i'm not even in the therapuetic level yet to help me, so the nausea is going to be a constant it seems for a while at least till I can tell if its helping the depression or not. I'm also very interesed if anyone has had any sucess or info on taking Topomax/& or Provigil for depression related symptoms?
1 Feb 2010
Ask the doctor if you can take the medicine at 9:00 p.m. and last meal at 6:00 p.m? If you do not eat after 6 p.m. then it gives your food time to digest before you lay down. At 9 p.m. take your medicine. When the food is starting to empty your stomache.
Another pain medicine you might be able to take with little side effects:
Is Subutex, as it works on people who have chronic pain when nothing else works. Remember you do not want Suboxone... it is Subutex.
1 Feb 2010
For the life of my I cannot think of that patch or pill you take for getting sea sick. If you ask your pharmacy they would be able to tell you and you do not need a script for it as far as I know. It's been a long time since I went off shore fishing. But it works on nausea. Very well as a matter of fact. We went out one day off shore fishing when the waves were 6-8 feet. Everyone was getting sick, even the guys that work on the boat. Dramamine, that's what it is called. Works great. And definitely non addicting. Good luck sweetie--- Kimmie1
2 Feb 2010
You can try ginger root capsules, which can help, and they won't make you drowsy like Dramamine will. Dramamine may be faster and more effective, but ginger root is an all-natural alternative that might be worth trying. Try taking one or two capsules midway between dinner and bedtime and see if that helps. You can take ginger root a couple times a day, so I don't know if that might help you, to take one capsule in the morning and then one at night -- you may want to try doing it a few different ways at different times of day and see what works for you, if it works for you (it doesn't work for everyone). Good luck, and hope you feel better soon! I take Topamax too, by the way. :) Wishing you all the best . . .
8 Apr 2012
There aren't any really good OTC anti-nausea drugs, although I found some relief with Dramamine or any of the other motion sickness drugs. This may give you some relief. Have you asked your doctor for a prescription for nausea? Phenergan and a couple of others are helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son is 16 yrs. old. He has had every medical test imaginable. He has nausea (sometimes vomiting) every morning. He cannot eat or drink until ...
3 answers • 20 Sep 2010
Hi I was just wondering if 50mg of zoloft could help with nausea and no appetite? due to depression?
I've had depression for about a month now so the doctor decided to put me on 25mg of zoloft for a week but I wasn't feeling any diffrence ...
1 answer • 2 Oct 2010
... whats happening, i am on something for it but its not working, any ideas what i should do to relief the nausea?
6 answers • 9 Jan 2012
How do you deal with nausea? I've dealt with my migraines long enough that I can handle the pain of?
... the headache for the most part and of course I have medication I can take to help me there also. Nausea is what bothers me the most. It's ...
7 answers • 5 Sep 2013
Long term use of fluoxatine (9years) resulted in severe side effects - nausea,dizziness, imbalance, worsening depression/suicidal feelings. My ...
2 answers • 15 Feb 2014